Colorado, 2014

Wildfire in Colorado, July 1 to 8, 2014

July 1 to 8, 2014 · NWS PUB · 1 event in 1 county or zone

A lightning-caused wildfire continued into July and was fully contained on the 8th with a fire-ending rain event. The wildfire consumed 528 acres.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A lightning-caused wildfire continued into July and was fully contained on the 8th with a fire-ending rain event. The wildfire consumed 528 acres. Evacuations were called for, but no structures were lost.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 30, 10:33 PM MST, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 30, 10:33 PM MST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1133 PM MDT MON JUN 30 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 257 PM MDT MON JUN 30 2014

...HOT WITH ISOLATED DRY THUNDERSTORMS THIS EVENING...THEN COOLER
WEATHER FOR TUESDAY...

INITIAL PUSH OF THE FRONT MOVED THROUGH SOUTHEAST CO THIS MORNING
AND HAS STALLED OUT ALONG A LINE FROM PUEBLO...TO WALSENBURG TO
KIM...SOUTHEASTWARD TO SPRINGFIELD.  TO THE NORTH AND EAST OF THIS
BOUNDARY...DEW POINTS HAVE COME UP INTO A MEAGER 30S AND 40S...AND
TO THE SOUTH AND WEST OF THE BOUNDARY...DEW POINTS REMAIN IN THE
TEENS AND 20S.  THIS HAS YIELDED CRITICAL TO NEAR CRITICAL FIRE
WEATHER CONDITIONS FOR THE MOUNTAINS AND VALLEYS...THOUGH WINDS HAVE
BEEN STRONGEST ACROSS CHAFFEE AND LAKE COUNTIES WHERE CURRENT RED
FLAG WARNING IS OUT.  WIND SPEEDS HAVE BEEN GUSTY AT TIMES ELSEWHERE
ACROSS THE MOUNTAINS...BUT A LITTLE SPOTTIER IN COVERAGE.

HIGH BASED THUNDERSTORMS HAVE DEVELOPED ACROSS THE SAN LUIS
VALLEY...AND ALONG THE FRONTAL BOUNDARY EXTENDING ACROSS THE PLAINS.
WITH TEMPERATURES AROUND 100...AND INVERTED V SOUNDINGS...GUSTY
WINDS UP TO 50 MPH AND DRY LIGHTNING WILL BE THE PRIMARY STORM
THREATS...THOUGH COVERAGE OF DRY LIGHTNING APPEARS TOO LIMITED TO
WARRANT A RED FLAG WARNING.  TO THE SOUTHEAST OF BACA
COUNTY...SOUTHERLY WINDS ARE ADVECTING 50S AND LOWER 60 DEW POINTS
TOWARDS THE AREA...SO CAPES ARE HIGHER DOWN THAT WAY (UP TO 1000-
1500 J/KG)...AND COULD RESULT IN A MARGINAL STRONG TO SEVERE
THUNDERSTORM IN EXTREME SOUTHEAST CORNER OF COLORADO.

SECONDARY SURGE OF THE FRONT IS MAKING ITS PUSHING SOUTH OF THE
PALMER DIVIDE ATTM...SHIFTING WINDS OUT OF THE NORTHEAST AND
EVENTUALLY INCREASING DEW POINTS INTO 40S AND 50S OVERNIGHT.  EXPECT
HIGH BASED THUNDERSTORMS TO CONTINUE TO DEVELOP ALONG AND BEHIND
THIS BOUNDARY AS IT CONTINUES DROPPING SOUTHWARD THROUGH THE PLAINS
THIS EVENING. THERE MAY BE A LULL LATER THIS EVENING BEHIND THE
BOUNDARY...THEN WAA OVERTOP FRONTAL BOUNDARY MAY GEN UP ANOTHER
ROUND OF ISOLATED THUNDERSTORMS ACROSS THE SOUTHEAST PLAINS.  HIGH
RES SHORT RANGE MODELS HAVE BEEN CONSISTENTLY DOING THIS...THOUGH
ITS POSITION ACROSS THE PLAINS VARIES FROM RUN TO RUN.  WILL CARRY
HIGHEST POPS ACROSS THE SOUTHEAST CORNER WHERE NORTHERN EDGE OF
DEVELOPING MCS IS LIKELY TO AFFECT THIS AREA...WITH ISOLATED POPS
FARTHER NORTH. AS UPSLOPE FLOW SETS IN TONIGHT...EXPECT STRATUS TO
DEVELOP ALONG THE LOWER EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS
AND PORTIONS OF THE SOUTHEAST PLAINS TOWARDS MORNING.

ON TUESDAY...MOISTURE STARTS TO DECREASE BEHIND THE FRONT...AS TAIL
END OF UPPER TROF WILL BE GLANCING BY TO THE NORTHEAST EARLY IN THE
DAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE
MOUNTAINS DURING THE AFTERNOON...BUT SE PLAINS WILL REMAIN CAPPED.
DEPENDING ON HOW MUCH MOISTURE REMAINS POOLED UP ACROSS THE
SOUTHEAST MOUNTAINS...WILL DETERMINE AVAILABLE CAPE FOR AFTERNOON
THUNDERSTORMS...WHICH IN TURN WILL DETERMINE EXTENT OF HEAVY
RAINFALL POTENTIAL.  BASED ON LATEST RUNS...LOOKS LIKE DEW POINTS
WILL FALL OFF INTO THE LOWER 40S WHICH WILL KEEP CAPE VALUES UNDER
1000 J/KG.  BURN SCARS WILL HAVE TO BE MONITORED CLOSELY SHOULD A
STRONGER STORM IMPACT THESE AREAS...BUT FOR NOW THREAT DOES NOT LOOK
ALL THAT HIGH.  TEMPERATURES ON TUESDAY WILL BE AROUND 20 DEGREES
COOLER THAN THOSE OF TODAY ACROSS THE SOUTHEAST PLAINS. -KT

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 257 PM MDT MON JUN 30 2014

...SHOWERS AND STORMS BECOMING MORE FREQUENT...

THE EXTENDED LOOKS FAIRLY TRANQUIL...A TYPICAL PATTERN FOR JULY.
HIGH PRESSURE WILL BE CENTERED OVER NM FOR MUCH OF THE PERIOD AS THE
RIDGE BECOMES ESTABLISHED BETWEEN TROUGHS OVER THE PACNW AND ERN
CANADA. BASICALLY...WE WILL BE UNDER WEAK FLOW ALOFT WHICH WILL KEEP
THE FIRE DANGER MINIMAL...AND BRING THE AREA SOME MODEST SUBTROPICAL
MOISTURE AS A WEAK MONSOONAL PATTERN SETS UP LATE THIS WEEK.

NOT MUCH TO DISTINGUISH ONE DAY FROM THE REST AS WE MOVE PAST
TUESDAY...BUT RIGHT NOW IT LOOKS LIKE THE BEST PRECIP CHANCES WILL
COME LATE THU AFTERNOON OR EVE. WED COULD SEE SOME LOCALLY HEAVY
SHOWERS OR STORMS...BUT MAINLY OVER THE MTS. THU BRINGS SLIGHTLY
BETTER MID LEVEL MOISTURE UP FROM THE SOUTH...SO COULD SEE A LITTLE
BETTER OVERALL COVERAGE ON THU. THIS DAILY PATTERN OF CONVECTION
SHOULD CONTINUE INTO NEXT WEEKEND AND BEYOND. RIGHT NOW IT DOES NOT
LOOK LIKE A STRONG MONSOON...BUT IT IS STILL PRETTY EARLY IN
THE SEASON.

TEMPS SHOULD SLOWLY REBOUND FROM THE 80S OVER THE PLAINS WED...TO
THE LOW-MID 90S FOR THE END OF THE WEEK...AND POSSIBLY WARMER BY
NEXT WEEKEND AS THE RIDGE BEGINS SHIFTING EWD. GFS MEX GUIDANCE LOOKS
A BIT TOO WARM FOR THE EXTENDED...GIVEN THE INCREASED MOISTURE...SO
STUCK CLOSER TO THE ENSEMBLE TEMPS WHICH ARE CLOSER TO THE ECMWF MOS
FIGURES. ROSE

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1120 PM MDT MON JUN 30 2014

STILL A COUPLE WEAK TSRA PERCOLATING ACROSS EL PASO COUNTY JUST
NORTH OF KCOS...SO WILL INCLUDE ONE MORE HOUR OF VCTS IN THE TAF
BEFORE ENDING MENTION AT 07Z. AS SURFACE WINDS TURN MORE SE EARLY
TUE MORNING...WILL LIKELY SEE SOME PATCHY VFR STRATUS AT BOTH KPUB
AND KCOS...WITH PERHAPS SOME VERY ISOLATED -SHRA 09Z-14Z. KALS
WILL STAY VFR THROUGH THE NIGHT.

ON TUESDAY...VFR CONDITIONS AT ALL TERMINALS INTO THE EARLY
AFTERNOON...BEFORE SCT TSRA DEVELOP OVER THE MOUNTAINS 19-20Z.
MODELS SUGGEST BEST CHANCE FOR TSRA WILL BE AT KALS AND KPUB AFTER
21-22Z...THOUGH WILL RUN WITH A VCTS MENTION ALL 3 TAF SITES FROM
LATE AFTERNOON INTO THE EVENING...AS MESOSCALE MODELS SUGGEST
ACTIVITY MAY CONTINUE A LITTLE PAST SUNSET.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...ROSE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 30, 10:31 AM MST, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1131 AM MDT MON JUN 30 2014

COZ058>089-093>099-011745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1131 AM MDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE LA GARITA AND EASTERN SAN
JUAN MOUNTAIN RANGES THIS AFTERNOON WITH LIGHTNING AND GUSTY
OUTFLOW WIND GUSTS TO 40 MPH POSSIBLE.

MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST TO
DEVELOP ACROSS THE EASTERN MOUNTAINS BY THIS AFTERNOON AND SPREAD
EAST ACROSS THE PLAINS THROUGH THIS EVENING.  THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LIGHTNING...AND OUTFLOW WIND GUSTS TO NEAR
45 MPH.

ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER BACA
COUNTY THIS EVENING AND OVERNIGHT WHERE BETTER MOISTURE AND
INSTABILITY WILL EXIST. HAIL TO THE SIZE OF QUARTERS AND WIND
GUSTS TO 60 MPH MAY BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS
THROUGH MIDNIGHT.

THUNDERSTORM ACTIVITY WILL SHIFT SOUTH AND EAST OVERNIGHT...WITH
A FEW LINGERING THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF
SOUTHEAST COLORADO INTO EARLY TUESDAY MORNING.

LOW HUMIDITY VALUES COMBINED WITH BREEZY CONDITIONS WILL PRODUCE
NEAR CRITICAL FIRE WEATHER CONDITIONS OVER LAKE AND CHAFFEE COUNTIES
THIS AFTERNOON.  EXTREME CAUTION IS ADVISED WITH ANY OUTDOOR BURNING
ACTIVITIES OVER THE CENTRAL MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE PERIOD.
ON TUESDAY...STORMS WILL BE CONFINED MAINLY TO AREAS IN AND NEAR
THE MOUNTAINS. THEN...THURSDAY THROUGH THE WEEKEND...THE CHANCE
FOR STORMS WILL EXTEND OUT ONTO THE PLAINS.

THE PRIMARY WINDOW FOR STORM DEVELOPMENT WILL BE THE AFTERNOON
AND EVENING HOURS. PRIMARY STORM THREATS WILL BE LIGHTNING AND
HEAVY RAIN. HOWEVER...A FEW STORMS COULD ALSO PRODUCE LARGE HAIL
AND STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER BACA COUNTY LATE THIS AFTERNOON THROUGH MIDNIGHT.

31/44

In the hours before

Special weather statement, Jun 30, 6:49 PM MST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT MON JUN 30 2014

COZ081>086-089-010315-
CROWLEY COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
749 PM MDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY...
NORTHEASTERN PUEBLO...SOUTHEASTERN TELLER...EL PASO AND NORTHEASTERN
FREMONT COUNTIES UNTIL 915 PM MDT...

AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING SHOWERS AND THUNDERSTORMS OVER SOUTHERN EL PASO
COUNTY...WITH THE STRONGEST STORMS 8 MILES NORTHWEST OF MIDWAY...OR
12 MILES SOUTH OF COLORADO SPRINGS AS WELL AS 2 MILES TO THE
SOUTHEAST OF SCHRIEVER AIR FORCE BASE. THESE STORMS WERE MOVING TO
THE EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SCHRIEVER AFB...FORT
CARSON...SECURITY-WIDEFIELD...CIMARRON HILLS...MIDWAY...TRUCKTON...
PETERSON AFB...RUSH...STRATMOOR...ELLICOTT...HANOVER...PINON...
SECURITY...YODER AND PUEBLO DEPOT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3820 10403 3838 10450 3836 10450 3839 10451
      3861 10513 3883 10505 3901 10406
TIME...MOT...LOC 0146Z 270DEG 19KT 3867 10489
Special weather statement, Jun 30, 9:18 PM MST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1018 PM MDT MON JUN 30 2014

COZ084-085-010545-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
1018 PM MDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EL PASO COUNTY UNTIL 1145 PM
MDT...

AT 1015 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING SHOWERS AND THUNDERSTORMS OVER NORTHERN AND CENTRAL EL
PASO COUNTY...WITH THE STRONGEST STORMS NEAR FALCON...OR 11 MILES
NORTHEAST OF COLORADO SPRINGS AS WELL AS 3 MILES TO THE NORTHEAST OF
PETERSON AIR FORCE BASE. THESE STORMS WERE MOVING TO THE EAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...MONUMENT...AIR FORCE ACADEMY...
CALHAN...RAMAH...BLACK FOREST...SCHRIEVER AFB...PEYTON...
SECURITY-WIDEFIELD...CIMARRON HILLS...FALCON...TRUCKTON...PETERSON
AFB...RUSH...STRATMOOR...ELLICOTT...GLENEAGLE...SECURITY AND YODER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3861 10406 3876 10485 3913 10486 3912 10405
TIME...MOT...LOC 0415Z 278DEG 18KT 3895 10467
Local storm report, Jun 30, 11:45 PM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1245 AM MDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             CAMPO                   37.10N 102.58W
06/30/2014  M0.88 INCH       BACA               CO   TRAINED SPOTTER

0649 PM     HAIL             CAMPO                   37.10N 102.58W
06/30/2014  E1.75 INCH       BACA               CO   LAW ENFORCEMENT

            MULTIPLE REPORTS OF QUARTER TO GOLF BALL SIZED HAIL.

0547 PM     TORNADO          4 W SPRINGFIELD         37.41N 102.69W
06/30/2014                   BACA               CO   EMERGENCY MNGR

            MULITPLE REPORTS OF TOR / LANDSPOUT NEAR COUNTY RD Y
            AND HYWY 287.

&&

LW

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Canon City Vicinity / Eastern Fremont County

When
July 1, 12:00 AM MST to July 8, 3:00 PM MST
Where
Canon City Vicinity / Eastern Fremont County forecast zone
Reported by
Emergency Manager
Coordinates
38.488, -105.323 (the zone’s center; the record gives no point)

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2014Every state in 2014This day in weather historyWarnings in Colorado, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 517635.